# SDR QXEA9800226

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS EXTENDING FROM RIVET HEADS.  LOCATED IN RIGHT WHEEL BAY APPROXIMATELY 3 FORWARD OF BULKHEAD FRAME 13345 AND IN THE TOP, AFT, OUTBOARD CORNER.  INSTALLED NEW DOUBLER IAW EA 4-53-317.
